Heuristic algorithms for the Multiple-choice Multidimensional Knapsack Problem

Hifi, M and Michrafy, M and Sbihi, A (2004) Heuristic algorithms for the Multiple-choice Multidimensional Knapsack Problem. Journal of the Operational Research Society, 55 (12). pp. 1323-1332. ISSN 1476-9360

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of the Operational Research Society
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Management Science
ID Code: 44908
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:23
Refereed?: Yes
Published?: Published
Last Modified: 17 Sep 2019 00:56
URI: https://eprints.lancs.ac.uk/id/eprint/44908

Actions (login required)

View Item View Item